# SDR F3LA2010033000377

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 27,075 hours, 12,986 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B030000
- Part serial: 04330
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED BLEED 2 FAULT AND LOSS OF CABIN PRESSURISATION. MAXIMUM CABIN ALTITUDE 10,500. FLIGHT NR 963 DIVERTED FOR AN UNSCHEDULED LANDING.  MX TROUBLESHOOT NR 2 ENGINE BLEED AIR SYS IAW AMM 36-11-00-720-005 AND R & R THE NR 2 ENGINE FAN AIR VALVE THERMOSTAT IAW AMM 36-11-43 PB 401. LEAK AND OPS CHECKS GOOD IAW AMM 36-11-00-710-003.
